Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off of nardil... tips?

Posted by trainspotter on August 21, 2009, at 10:57:07

In reply to Re: getting off of nardil... tips? pallor, posted by ace on August 17, 2009, at 2:47:30

Hi Ace, please don't mind if this is not supportive, I'm telling my true story. Nardil is an irreversible MAO-I (A and B). After stopping you have to wait atleast 14 days before you can have any meds that increase neurotransmitters(No SSRI). Because it's irreversible inhibition MAO enzyme has to be synthesized new. After 1 week I fell into a shadow of depression (as before), that progressed so bad day 7-14(including suicidal efforts in the ER) I was started Remeron 15mg.(This REALLY helped nausea superb being a 5HT-3 antagonist) . IF YOU TAKE TCA DURING WASHOUT IT'LL INCREASE NAUSEA) After 14 days of No Nardil, I was added Prozac 40mg, Lithium 150mg, Fluxanol, Elavil 75, Inderal 10, Lyrica 150, Ativan 2mg (The last obviously made me feel better). Today 3 months have past, the extreme suicidal ideation I felt those 14 days of Sweet nothings has gone, my Mirtazapine is 45mg now and I've been able to join my job. My doc may change Prozac 40 to Venlafaxine 225mg.(This will increase nausea but help jittery hands)I don't take any more MAOIs. I've taken OTC melatonin (still am) and Vit B6, B12 pills. So be there, hang in, I'm sure your doc will prescribe you other antidepressants, do take the courage for the 1st step.
> > hello.
> >
> > in june (after a couple of years on a very high dose of nardil, in combination with other drugs), i began having suicidal ideation, was struggling to get out of bed, etc. my psychiatrist had me taper off of nardil very quickly-- within 2 weeks-- and i took my last dose on july 1st.
> >
> > *i feel better mentally than i have in years (for any length of time).* physically though, i am going through hell.
> >
> > i am wondering if anyone else who's gotten off of nardil (or is in a similar situation) has any insight into the withdrawal process. the nausea & headaches are really, really awful, and any tips on getting through this would be appreciated.
> >
> > thank you!
> Can I just confirm: you are having no periods of the original depression that you took Nardil for?
> How quick was the onset of your physical symptoms?
> Hang in there!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:trainspotter thread:908525